Source: Notre Dame J. Formal Logic
Volume 52, Number 1
We use a result due to Rolin, Speissegger, and Wilkie to show that definable sets
in certain o-minimal structures admit definable parameterizations by mild maps.
We then use this parameterization to prove a result on the density of rational
points on curves defined by restricted Pfaffian functions.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 Bombieri, E., and W. Gubler, Heights in Diophantine Geometry, vol. 4 of New Mathematical Monographs, Cambridge University Press, Cambridge, 2006.
 van den Dries, L., Tame Topology and o-Minimal Structures, vol. 248 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, 1998.
 van den Dries, L., and P. Speissegger, "The real field with convergent generalized power series", Transactions of the American Mathematical Society, vol. 350 (1998), pp. 4377--421.
 van den Dries, L., and P. Speissegger, "The field of reals with multisummable series and the exponential function", Proceedings of the London Mathematical Society. Third Series, vol. 81 (2000), pp. 513--65.
 Gabrielov, A., and N. Vorobjov, "Complexity of computations with Pfaffian and Noetherian functions", pp. 211--50 in Normal Forms, Bifurcations and Finiteness Problems in Differential Equations, vol. 137 of NATO Science Series II: Mathematics, Physics and Chemistry, Kluwer Academic Publishers, Dordrecht, 2004.
 Krantz, S. G., and H. R. Parks, A Primer of Real Analytic Functions, 2d edition, Birkhäuser Advanced Texts: Basler Lehrbücher. Birkhäuser Boston Inc., Boston, 2002.
 Miller, C., "Infinite differentiability in polynomially bounded o-minimal structures", Proceedings of the American Mathematical Society, vol. 123 (1995), pp. 2551--55.
 Pila, J., "Mild parameterization and the rational points of a Pfaff curve", Commentarii Mathematici Universitatis Sancti Pauli, vol. 55 (2006), pp. 1--8.
 Pila, J., "The density of rational points on a Pfaff curve", Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série 6, vol. 16 (2007), pp. 635--45.
 Pila, J., "Counting rational points on a certain exponential-algebraic surface", Université de Grenoble. Annales de l'Institut Fourier, vol. 60 (2010), pp. 489--514.
 Rolin, J.-P., P. Speissegger, and A. J. Wilkie, "Quasianalytic Denjoy-Carleman classes and o-minimality", Journal of the American Mathematical Society, vol. 16 (2003), pp. 751--77.
 Wilkie, A. J., "Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function", Journal of the American Mathematical Society, vol. 9 (1996), pp. 1051--94.